Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 347, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 21, 2014, 7:14 PM CDT for Lamar County, Mississippi. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2014, 7:14 PM CDT (00:14 UTC)
- Expired
- Aug 21, 2014, 7:36 PM CDT
- In force
- 22 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lamar County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3744 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
741
WUUS54 KJAN 220014
SVRJAN
MSC073-220100-
/O.NEW.KJAN.SV.W.0347.140822T0014Z-140822T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT THU AUG 21 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 800 PM CDT
* AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUMBERTON...
AND MOVING NORTH AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN LAMAR COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3099 8948 3101 8951 3100 8955 3100 8961
3110 8957 3109 8935 3101 8935 3100 8941
3097 8943 3097 8947
TIME...MOT...LOC 0015Z 202DEG 6KT 3102 8949
HAIL...1.00IN
WIND...60MPH
$$
JA1 follow-up statement
533
WWUS54 KJAN 220036
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
736 PM CDT THU AUG 21 2014
MSC073-220047-
/O.CAN.KJAN.SV.W.0347.000000T0000Z-140822T0100Z/
LAMAR MS-
736 PM CDT THU AUG 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3099 8948 3101 8951 3100 8955 3100 8961
3110 8957 3109 8935 3101 8935 3100 8941
3097 8943 3097 8947
TIME...MOT...LOC 0037Z 202DEG 6KT 3105 8947
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 7:00 PM CDT, 14 minutes earlier.
Area forecast discussion, Aug 21, 7:00 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 700 PM CDT THU AUG 21 2014 .UPDATE...UPDATED GRID TO INCLUDE CHANCE POPS FOR AT LEAST THE NEXT TWO TO THREE HOURS AS CONVECTION STILL CONTINUES. NO OTHER CHANGES MADE AT THE MOMENT./26/ && .AVIATION...SCATTERED CONVECTION THIS EVENING DEMANDING AT LEAST VCTS AT ALL TAF SITES EXCEPT GTR AND GWO UNTIL 02 TO 03Z. VFR CONDITIONS THEREAFTER WITH THE EXCEPTION OF MVFR VISIBILITIES AT GLH/GWO FROM 11Z TO 13Z FOR FOG./26/ && .PREV DISCUSSION... /ISSUED 415 PM CDT THU AUG 21 2014/ DISCUSSION...A MESOSCALE CONVECTIVE VORT LEFTOVER FROM CONVECTION YESTERDAY HAS HELPED TO SPUR SCATTERED TO NUMEROUS SHOWERS AND STORMS IN THE LAST SEVERAL HOURS...FOCUSED ACROSS CENTRAL LA AND FAR SOUTHWESTERN MS. ELSEWHERE THE EFFECT OF THE PREVAILING AND STRENGTHENING RIDGE ALOFT IS KEEPING CONVECTION ISOLATED AT BEST. THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING HOURS ANTICIPATE CONVECTION TO REMAIN MOST CONCENTRATED OVER SOUTHWESTERN ZONES WITH LITTLE IMPETUS TO LINGER MUCH PAST SUNSET. WE WILL BE WATCHING MORE VIGOROUS CELLS CLOSELY OVER THE NEXT FEW HOURS FOR MICROBURST POTENTIAL SINCE THE ENVIRONMENT IS SOMEWHAT SUPPORTIVE OF ENHANCED DOWNDRAFTS. ANY SEVERE ACTIVITY SHOULD BE EXTREMELY ISOLATED AT BEST AND THUS NOTHING WILL BE MENTIONED IN THE HWO. THE PATCHY RAINFALL IN WESTERN ZONES THIS AFTERNOON IS HELPING TO BREAK THE HEAT A BIT IN THOSE AREAS...BUT ELSEWHERE HOT AND MUGGY CONDITIONS ARE LEADING TO HEAT INDEX VALUES RANGING FROM 100 TO 105 CURRENTLY. MUGGY AND UNCOMFORTABLE CONDITIONS WILL PERSIST INTO THIS EVENING BUT CONDITIONS SHOULD COOL DOWN ENOUGH LATE TONIGHT TO KEEP HEAT ADVISORIES FROM BECOMING NECESSARY (SINCE LOW TEMPS REMAINING ABOVE 75 ARE ALSO CRITERIA TO MEET ADVISORY STATUS). TOMORROW AND INTO THE WEEKEND THE PREVIOUSLY-MENTIONED RIDGE WILL BE AN EVEN BIGGER PLAYER...INCREASING HEAT AND DOING A BETTER JOB AT SUPPRESSING AFTERNOON CONVECTION. MAV HIGHS IN THE MID TO UPPER 90S TOMORROW THROUGH THE WEEKEND LOOK MAINLY ON TRACK WITH LOW TEMPERATURES STILL EXPECTED TO REMAIN UNDER WHAT IS NEEDED TO SATISFY HEAT ADVISORY CRITERIA. AFTER TODAY ANY ISOLATED AFTERNOON SHOWERS AND STORMS IN OUR REGION SHOULD BE CONFINED TO FAR SOUTHERN AREAS...SOMEWHAT TIED TO SEABREEZE BOUNDARIES CASCADING NORTH FROM THE COAST. /BB/ PREV DISCUSSION... /ISSUED 400 AM CDT THU AUG 21 2014/ LONG TERM...MONDAY THROUGH WEDNESDAY...AS WE GO INTO NEXT WEEK DEEP MOISTURE WILL BUILD ACROSS THE REGION FROM THE EAST. THIS WILL GIVE THE REGION A BREAK IN WARM AFTERNOON HIGH TEMPERATURES. THUS 850MB TEMPS WILL COOL SOME INTO THE MIDDLE 20S DEGREE C. RAIN CHANCES WILL PICK UP AS DEEP TROPICAL MOISTURE BUILDS ACROSS THE REGION AND PWATS WILL INCREASE TO AROUND 2.2 INCHES. THERE WILL BE DECENT INSTABILITY FOR SOME CONVECTIVE CHANCES FROM MONDAY THROUGH WEDNESDAY WITH SOME LOCALLY HEAVY RAINFALL POTENTIAL. THE MEAN RIDGING WILL FLUCTUATE SOME DURING THE UPCOMING WORK WEEK. AS FAR AS THE TROPICS ARE CONCERNED MODELS ARE GENERALLY TRENDING TOWARD KEEPING TROPICAL SYSTEMS AWAY FROM THE GULF OF MEXICO...PUSHING THEN OFF THE EAST COAST. HOWEVER...WE WILL STILL BE MONITORING THE SITUATION CLOSELY AS A FEW GFS AND EUROPEAN ENSEMBLE MEMBERS DO STILL MANAGE TO PUSH TROPICAL LOWS INTO THE GULF AS THEY AVOID BEING PICKED UP BY THE TROUGH TO THE NORTH. AS FAR AS MODEL DIFFERENCES GO MOST OF THE ENSEMBLES... EURO...NAVY AND UK MODELS KEEP THE MEAN RIDGE DOMINANT OVER OUR REGION. THE GFS TRIED TO BRING AN UPPER TROUGH OVER THE CENTRAL PLAINS AND EVENTUALLY PUSHED A FRONT TOWARD THE REGION FOR THE LATER PART OF THE WORK WEEK...WHICH SEEMS TO BE AN OUTLIER. MODELS WERE IN GENERAL AGREEMENT WITH THE WEEKEND HEAT AND INCREASE IN TROPICAL MOISTURE FROM THE EAST FOR NEXT WEEK. ALL IN ALL...DID NOT MAKE TOO MANY LARGE DEVIATIONS FROM MEX POPS AND TEMPS THROUGH THE EXTENDED PERIOD. /17/BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 97 74 97 / 29 8 8 10 MERIDIAN 72 97 72 98 / 25 9 10 9 VICKSBURG 72 96 72 97 / 29 7 4 8 HATTIESBURG 74 97 74 98 / 30 19 8 19 NATCHEZ 73 94 73 95 / 34 14 4 14 GREENVILLE 74 97 73 98 / 16 5 4 2 GREENWOOD 73 97 72 98 / 15 5 5 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 21, 2:33 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 233 PM CDT THU AUG 21 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 221945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 233 PM CDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY... EXCESSIVE HEAT THREAT...ELEVATED TIMING...FRIDAY THERE IS AN ELEVATED RISK FOR DANGEROUS AFTERNOON HEAT AND HUMIDITY LEVELS FRIDAY AS MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO BE 101 TO 105 DEGREES OVER THE ENTIRE OUTLOOK AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... MAXIMUM HEAT INDEX VALUES RANGING BETWEEN 103 AND 108 ARE EXPECTED TO CONTINUE OVER THE ENTIRE OUTLOOK AREA EACH AFTERNOON THIS WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 19 && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 115 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 5 CONSECUTIVE DAYS. HIGH...MAXIMUM HEAT INDEX 110 TO 114 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 4 CONSECUTIVE DAYS. ELEVATED...MAXIMUM HEAT INDEX 105 TO 109 DEGREES FOR ONE TO THREE DAYS. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES FOR ONE TO THREE DAYS. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 21, 5:46 PM CDT, 1 hour 28 minutes before
LAZ015-212315-
RICHLAND LA-
546 PM CDT THU AUG 21 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT THU AUG 21 2014
...STRONG STORM OVER WESTERN RICHLAND PARISH...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF BUCKNER AT 547 PM
CDT...MOVING NORTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN RICHLAND PARISH SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3233 9202 3238 9201 3243 9197 3243 9190
3221 9193 3221 9200 3226 9201 3227 9200
3227 9203 3228 9204
TIME...MOT...LOC 2247Z 206DEG 18KT 3234 9201
EECSpecial weather statement, Aug 21, 6:02 PM CDT, 1 hour 12 minutes before
MSZ049-212335- RANKIN MS- 602 PM CDT THU AUG 21 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 602 PM CDT THU AUG 21 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF PELAHATCHIE AT 603 PM CDT...MOVING NORTHEAST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EAST CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3244 8981 3233 8973 3228 8983 3241 8991 TIME...MOT...LOC 2303Z 240DEG 4KT 3237 8981 JA
Special weather statement, Aug 21, 6:13 PM CDT, 1 hour 1 minute before
MSZ043-048-049-212345- RANKIN MS-MADISON MS-HINDS MS- 613 PM CDT THU AUG 21 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 613 PM CDT THU AUG 21 2014 ...STRONG STORMS OVER NORTH JACKSON TO MADISON AREA... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF MADISON AT 613 PM CDT...MOVING NORTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME NORTHEASTERN HINDS...SOUTH CENTRAL MADISON AND NORTH CENTRAL RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3263 9019 3260 8990 3236 9000 3236 9019 TIME...MOT...LOC 2313Z 187DEG 6KT 3242 9007 EEC
Special weather statement, Aug 21, 6:18 PM CDT, 56 minutes before
MSZ073-212350-
LAMAR MS-
618 PM CDT THU AUG 21 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
618 PM CDT THU AUG 21 2014
...STRONG STORM OVER SOUTHERN LAMAR COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER LUMBERTON AT 619 PM CDT...MOVING
NORTHEAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN LAMAR COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3100 8949 3101 8955 3108 8955 3116 8935
3100 8935 3100 8941 3097 8943 3097 8947
TIME...MOT...LOC 2319Z 231DEG 4KT 3101 8943
EECSpecial weather statement, Aug 21, 6:42 PM CDT, 32 minutes before
MSZ049-055-220010-
SIMPSON MS-RANKIN MS-
642 PM CDT THU AUG 21 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CDT THU AUG 21 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER PUCKETT AT 642 PM CDT...MOVING
NORTHEAST AT 5 MPH.
PEOPLE IN SOUTHEASTERN RANKIN AND NORTHEASTERN SIMPSON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3207 8983 3218 8973 3205 8973 3204 8967
3204 8966 3202 8966 3200 8980
TIME...MOT...LOC 2342Z 240DEG 5KT 3205 8977
JALocal storm report, Aug 21, 6:43 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 4 W HEBRON 31.72N 90.03W
08/21/2014 LAWRENCE MS EMERGENCY MNGR
TREES DOWNED ACROSS CROOKED CREEK RD.
0540 PM TSTM WND DMG NEW HEBRON 31.73N 89.98W
08/21/2014 LAWRENCE MS EMERGENCY MNGR
POWER POLES DOWNED AND TREES DOWNED IN THE TOWN OF NEW
HEBRON
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:16 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Aug 21, 7:35 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Aug 21, 7:44 PM CDT | Special Weather Statement | JAN | Neshoba | 31 min |
| Aug 21, 7:47 PM CDT | Special Weather Statement | JAN | Neshoba | 28 min |
| Aug 21, 8:17 PM CDT | Flash Flood Warning | JAN | Noxubee | 118 min |
| Aug 21, 8:22 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.